# SDR USAA991314

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 500b
- Part time: 46,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .125 INCH CRACK AT FASTENER BS 500B STRINGER 3R TIE CLIP.  REPAIRED PER SRM 51-10-1.  (M)
